FREE SHIPPING OVER £40

Visit our Location
381 Church Lane, Kingsbury,
London, NW9 8JB
Opening Hours
Mon - Friday: 9AM - 5PM

Panadol Advance Tablets 500mg

16, 30

£1.65£2.89

Panadol Advance tablets are paracetamol based pain relief tablets that provide fast, effective relief of fever and mild to moderate pain. They are gentle on the stomach and can be taken on an empty stomach.

Clear
Information Leaflet

Description

Panadol Advance Tablets – With Optizorb – Contains Paracetamol 500mg.

  • Release sits medicine in 5 minutes.
  • A white easy-to-swallow tablet.
  • Gentle on the stomach.

Provides relief from:

  • Aches and pains of colds and flu
  • Backache
  • Feverishness
  • Headaches
  • High temperature
  • Mild arthritis
  • Migraine
  • Period pain
  • Rheumatic and muscle pain
  • Sore throat
  • Tension headaches
  • ToothachePanadol Advance breaks down in your body up to 5 times more quickly than standard paracetamol. It contains OptiZorb which means the paracetamol spends less time in the stomach and can be absorbed into small intestine where it is then transferred into the blood stream.

Additional information

Pack Size

16, 30

Uses / Instructions

Adults (including the elderly) and children aged 16 years and over: Swallow 1 – 2 tablets every 4 to 6 hours as needed. Do not take more than 8 tablets in 24 hours.

Children aged 10 – 15 years: Give 1 tablet every 4 to 6 hours as needed. Do not give more than 4 tablets in 24 hours.

Do not give for more than 3 days at a time unless your doctor tells you to.

Do not take more frequently than every 4 hours.

Do not take more than the recommended dose.

Do not give to children under 10 years.

Warnings

  • Please see your doctor before you take Panadol Advance Tablets if you are pregnant. You can take this product whilst breast feeding.
  • Do not take with any other product containing paracetamol.
  • Do not take more frequently than every 4 hours.
  • Do not take more than 8 tablets in 24 hours.
  • Do not give to children under 12 years of age.
  • Do not exceed the stated dose.
  • If symptoms persist consult your doctor.
  • Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

See patient information leaflet for more details.

Side Effects

See patient information leaflet for details.

Ingredients

Paracetamol 500mg per tablet, Pregelatinised starch, Calcium carbonate, Alginic acid, Crospovidone, Povidone (K-25), Magnesium stearate, Colloidal anhydrous silica, Tablet coating (Opadry white, Carnauba wax).
See patient information leaflet for more details.

Reviews

There are no reviews yet.

Be the first to review “Panadol Advance Tablets 500mg”

Your email address will not be published. Required fields are marked *

0
0 item
My Cart
Empty Cart